# SDR DLM88081660

- Difficulty date: November 11, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Unknown
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON T/E OF RT ELEVATOR CONTROL TAB.  THIS N/R CARD WAS ACCOMPLISHED IAW OPN 1031 CARD NO 1242.  RT ELEVATOR CONTROL TAB WAS BALANCED IAW SRM 55-20-2D.
